AMS eContent Search Results
Matches for: msc=(46B50.) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Gonzalo Martínez-Cervantes. Banach spaces with weak*-sequential dual ball. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Cyril Tintarev. Four proofs of cocompactness for Sobolev embeddings. Contemporary Mathematics 693 (2017) 321-329.
Book volume table of contents   
View Article: PDF

[3] Giuseppe Devillanova, Sergio Solimini and Cyril Tintarev. On weak convergence in metric spaces. Contemporary Mathematics 659 (2016) 43-63.
Book volume table of contents   
View Article: PDF

[4] José Rodríguez. On weak compactness in Lebesgue-Bochner spaces. Proc. Amer. Math. Soc. 144 (2016) 103-108.
Abstract, references, and article information   
View Article: PDF

[5] Gilles Godefroy and Narutaka Ozawa. Free Banach spaces and the approximation properties. Proc. Amer. Math. Soc. 142 (2014) 1681-1687.
Abstract, references, and article information   
View Article: PDF

[6] Cándido Piñeiro and Juan Manuel Delgado. $p$-Convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact. Proc. Amer. Math. Soc. 139 (2011) 957-967. MR 2745647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ron Blei, Fuchang Gao and Wenbo V. Li. Metric entropy of high dimensional distributions. Proc. Amer. Math. Soc. 135 (2007) 4009-4018. MR 2341952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Xavier Buff and Arnaud Chéritat. How regular can the boundary of a quadratic Siegel disk be?. Proc. Amer. Math. Soc. 135 (2007) 1073-1080. MR 2262908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonio Avilés. The unit ball of the Hilbert space in its weak topology. Proc. Amer. Math. Soc. 135 (2007) 833-836. MR 2262879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. P. Fonf, W. B. Johnson, A. M. Plichko and V. V. Shevchyk. Covering a compact set in a Banach space by an operator range of a Banach space with basis. Trans. Amer. Math. Soc. 358 (2006) 1421-1434. MR 2186980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1